Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An explicit Schilder type theorem for super-Brownian motions: Infinite initial measures


Author: Kai-Nan Xiang
Journal: Trans. Amer. Math. Soc. 364 (2012), 6513-6529
MSC (2010): Primary 60J68, 60F10, 60G57, 49-XX
Published electronically: June 27, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that an explicit Schilder type theorem for super-Brownian motions holds for infinite initial measures, which concludes a long-time attacking on a conjecture of Fleischmann, Gärtner and Kaj (1996).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60J68, 60F10, 60G57, 49-XX

Retrieve articles in all journals with MSC (2010): 60J68, 60F10, 60G57, 49-XX


Additional Information

Kai-Nan Xiang
Affiliation: School of Mathematical Sciences, LPMC, Nankai University, Tianjin City, 300071, People’s Republic of China
Email: kainanxiang@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05680-7
PII: S 0002-9947(2012)05680-7
Keywords: Large deviation, super-Brownian motion, calculus of variation.
Received by editor(s): March 18, 2011
Published electronically: June 27, 2012
Additional Notes: This project was partially supported by CNNSF (No.10971106)
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.